Alert archive / Oregon / High Wind Watches in 2016

High Wind Watch 18, NWS Medford, OR

November 22, 2016Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind watch at Nov 22, 2016, 12:39 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Nov 24, 2016, 1:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 22, 2016, 12:39 PM PST (20:39 UTC)
In effect from
Nov 24, 2016, 1:00 AM PST
Expired
Nov 23, 2016, 3:46 AM PST
In force
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 8.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2016-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2016-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

522 
WWUS76 KMFR 222039
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1239 PM PST TUE NOV 22 2016

CAZ081-230500-
/O.CON.KMFR.WI.Y.0043.000000T0000Z-161123T0500Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...WEED
1239 PM PST TUE NOV 22 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WINDS...SOUTHEAST TO SOUTH 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS PEAK EARLY THIS EVENING...THEN SUBSIDE
  OVERNIGHT.

* LOCATIONS INCLUDE...INTERSTATE 5 FROM WEED TO GRENADA AND ALSO 
  HIGHWAY 97 NEAR WEED. 

* IMPACTS...DIFFICULT TRAVEL FOR LIGHTWEIGHT AND HIGH PROFILE 
  VEHICLES. LOOSE OUTDOOR OBJECTS OR MATERIALS WILL BE BLOWN 
  ABOUT. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ085-ORZ030-031-230900-
/O.CON.KMFR.WI.Y.0043.161122T2300Z-161123T0900Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
1239 PM PST TUE NOV 22 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY...

* WINDS...SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 
  MPH. 

* TIMING...WINDS PEAK THIS EVENING...THEN SUBSIDE OVERNIGHT.

* LOCATIONS INCLUDE...HIGHWAY 31 FROM PAISLEY TO SUMMER LAKE... 
  PORTIONS OF HIGHWAY 140 EAST OF LAKEVIEW...AND PORTIONS OF 
  HIGHWAY 299 OVER THE WARNER MOUNTAINS. 

* IMPACTS...DIFFICULT TRAVEL FOR LIGHTWEIGHT AND HIGH PROFILE 
  VEHICLES. LOOSE OUTDOOR OBJECTS OR MATERIALS WILL BE BLOWN 
  ABOUT. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

ORZ021-022-231200-
/O.NEW.KMFR.HW.A.0018.161124T0900Z-161125T0900Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...BANDON...PORT ORFORD...BROOKINGS...
HARBOR...GOLD BEACH
1239 PM PST TUE NOV 22 2016

...HIGH WIND WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
LATE THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH LATE
THURSDAY NIGHT. 

* WINDS...SOUTH 25 TO 40 MPH WITH GUSTS OF 60 MPH.

* TIMING...WINDS INCREASING WEDNESDAY NIGHT PEAKING THURSDAY
  AFTERNOON AND EVENING, THEN SUBSIDING LATE THURSDAY NIGHT.

* LOCATIONS INCLUDE...BANDON...PORT ORFORD..BROOKINGS...GOLD
  BEACH...HARBOR.

* IMPACTS...DANGEROUS DRIVING CONDITIONS POSSIBLE, ESPECIALLY FOR
  HIGH-PROFILE VEHICLES. INCREASED RISK FOR DOWNED TREES AND POWER
  LINES. DISRUPTION OF OUTDOOR ACTIVITIES. UNSECURED OBJECTS MAY
  BE LOST OR DAMAGED.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MAS
2 follow-up statements
709 
WWUS76 KMFR 230459
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
859 PM PST TUE NOV 22 2016

CAZ081-230600-
/O.EXP.KMFR.WI.Y.0043.000000T0000Z-161123T0500Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...WEED
859 PM PST TUE NOV 22 2016

...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

SOUTH WIND GUSTS THAT REACHED 40 TO 50 MPH THIS AFTERNOON AND
EVENING HAVE DIMINISHED AND WILL CONTINUE TO WEAKEN OVERNIGHT.

$$

CAZ085-ORZ030-031-230900-
/O.CON.KMFR.WI.Y.0043.000000T0000Z-161123T0900Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
859 PM PST TUE NOV 22 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY...

* WINDS...SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 
  MPH. 

* TIMING...WINDS WILL PEAK LATE THIS EVENING...THEN SUBSIDE
  OVERNIGHT.

* LOCATIONS INCLUDE...HIGHWAY 31 FROM PAISLEY TO SUMMER LAKE... 
  PORTIONS OF HIGHWAY 140 EAST OF LAKEVIEW...AND PORTIONS OF 
  HIGHWAY 299 OVER THE WARNER MOUNTAINS. 

* IMPACTS...DIFFICULT TRAVEL FOR LIGHTWEIGHT AND HIGH PROFILE 
  VEHICLES. LOOSE OUTDOOR OBJECTS OR MATERIALS WILL BE BLOWN 
  ABOUT. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

ORZ021-022-231700-
/O.CON.KMFR.HW.A.0018.161124T0900Z-161125T0900Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...BANDON...PORT ORFORD...BROOKINGS...
HARBOR...GOLD BEACH
859 PM PST TUE NOV 22 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH LATE THURSDAY NIGHT...

* WINDS...SOUTH 25 TO 40 MPH WITH GUSTS TO 60 MPH.

* TIMING...WINDS INCREASING WEDNESDAY NIGHT PEAKING THURSDAY
  AFTERNOON AND EVENING...THEN SUBSIDING LATE THURSDAY NIGHT.

* LOCATIONS INCLUDE...BANDON...PORT ORFORD..BROOKINGS...GOLD 
  BEACH...HARBOR. 

* IMPACTS...DANGEROUS DRIVING CONDITIONS POSSIBLE... ESPECIALLY 
  FOR HIGH-PROFILE VEHICLES. INCREASED RISK FOR DOWNED TREES AND 
  POWER LINES. DISRUPTION OF OUTDOOR ACTIVITIES. UNSECURED 
  OBJECTS MAY BE LOST OR DAMAGED. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
DW
202 
WWUS76 KMFR 231146
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
346 AM PST WED NOV 23 2016

ORZ021-022-240000-
/O.UPG.KMFR.HW.A.0018.161124T0900Z-161125T0900Z/
/O.NEW.KMFR.HW.W.0020.161124T0900Z-161125T0900Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...BANDON...PORT ORFORD...BROOKINGS...
HARBOR...GOLD BEACH
346 AM PST WED NOV 23 2016

...HIGH WIND WARNING IN EFFECT FROM 1 AM THURSDAY TO 1 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 AM THURSDAY TO 1 AM PST
FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTH 25 TO 40 MPH WITH GUSTS TO 60 MPH.

* TIMING...WINDS INCREASING TONIGHT PEAKING THURSDAY AFTERNOON
  AND EVENING...THEN SUBSIDING LATE THURSDAY NIGHT.

* LOCATIONS INCLUDE...BANDON...PORT ORFORD..BROOKINGS...GOLD 
  BEACH...HARBOR. 

* IMPACTS...DANGEROUS DRIVING CONDITIONS POSSIBLE... ESPECIALLY
  FOR HIGH-PROFILE VEHICLES. INCREASED RISK FOR DOWNED TREES AND
  POWER LINES. DISRUPTION OF OUTDOOR ACTIVITIES. UNSECURED OBJECTS
  MAY BE LOST OR DAMAGED. THE STRONG WINDS WILL COMBINE WITH HEAVY
  RAIN AT TIMES...INCREASING THE DRIVING HAZARD AND INCREASING THE
  CHANCES OF DOWNED TREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

&&

$$
SVEN

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Nov 22, 9:28 AM PST, 3 hours 11 minutes earlier.

Area forecast discussion, Nov 22, 9:28 AM PST, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Medford OR
928 AM PST Tue Nov 22 2016

.DISCUSSION...Fog and low clouds have broken in the Umpqua Valley,
but are persistent in the Rogue and Shasta Valleys as well as some
of the deeper valleys of the East Side. The forecast was updated
to carry fog into the late morning for those areas. The front
offshore is a touch slower than guidance indicated last night, but
precipitation is expected to break out at the coast in the next
few hours, then spread inland this afternoon and evening. Snow
levels ahead of the front around 4500-5500 feet will drop
significantly as the front moves through this evening, reaching as
low as 3000 feet by Wednesday morning. This will bring snow to the
major passes near Lake of the Woods, Siskiyou Summit and Black
Butte near Mount Shasta City where winter weather advisories are
out at WSWMFR. Best precipitation with the front in the mountains
will come between 4 and 10 pm this evening with showers continuing
behind it. Wind advisories are out for later today and tonight
for the Shasta Valley and East Side as gradients tighten with the
front moving in. Details can be viewed at NPWMFR.

Models continue to struggle with the details regarding the next
storm system expected to arrive at the coast late Wednesday night
through Friday. Models continue to show a wave developing
offshore on Thursday, which would slow the front down and keep
much of the precipitation confined to areas west of the Cascades
through Thursday night. Then, another wave is showing up in the
guidance that will ultimately push the front onshore Thursday
night then inland Friday. This will bring quite a bit of rain to
coastal areas through Friday, which will result in, at the very
least, rapid rises on area creeks, streams and rivers. A few of
the river gauges are forecast to go above action stage during this
time too, so there is some main stem flood potential. Will be
considering a flood potential outlook for the afternoon package.
Winds are expected to increase significantly ahead of this
system, so we'll also be evaluating that for potential high wind
watches. -Spilde

&&

.AVIATION...22/12Z TAF cycle...Fog and stratus with IFR/LIFR
CIGS/Vis have developed in the West Side valleys this morning. Fog
has already cleared this morning at KRBG. Other areas west of the
Cascades, the fog and low clouds should clear to VFR  late this
morning. IFR/LIFR conditions in fog have developed in the Klamath
Basin, including at KLMT, this morning. The fog and low clouds at
KLMT is expected to clear by 19z. A strong front will bring gusty
winds to much of the area later today, and rain will spread into the
coast and Umpqua basin during the afternoon, then to the Rogue
valley by this evening and East Side by late evening and tonight.
Precipitation is expected to change over to snow at KLMT after
roughly 06Z. As precipitation moves inland expect MVFR cigs along
the coast this afternoon, continuing into tonight. Inland this
afternoon and evening, conditions will be VFR along with areas MVFR
cigs develop late this afternoon and evening west of the Cascades.
Mountain obscurations will also develop in the late afternoon and
become widespread in the evening. Overnight, expect areas of
MVFR/IFR cigs and visibilities across inland areas, including east
of the Cascades where rain will change to snow tonight. /CC

Note: The ceilometer at FAA site KOTH remains out of service, so
there will be no ceiling observations available generally between
the hours of 04Z and 14Z.

&&

.MARINE...Updated 900 AM PST Tuesday, 22 November 2016...The next
week will be a very stormy period for the PacNW coastal waters, with
several strong frontal systems expected to pass through the area one
after the other. There appears to be no significant time period in
the next 7 days in which conditions decrease below small craft
advisory levels either from wind, wind waves, swell, or some
combination thereof.

The first front will bring widespread gales and very steep seas to
all waters beyond roughly 5 NM from shore and right up to shore near
Cape Blanco today. The formation of a coastal jet will lead to the
strongest winds and heaviest seas in the few hours prior to frontal
passage, which will likely be late morning to early afternoon. The
front will also bring with it the possibility of thunderstorms and a
3 to 6 hour period of heavy rainfall. Winds will diminish as the
become west-southwesterly late this afternoon and night, but
incoming fresh swell will keep seas elevated through Wednesday.

The next front arrives Wednesday night into Thursday morning, and
appears as if it will be stronger than Tuesday's front. At least
gale force winds will accompany the front, with storm force winds
certainly possible, especially in the coastal jet near Cape Blanco.
In addition to the winds and seas associated with the front, a
background swell of around 20 feet may push combined seas up to 25
feet. Another very strong front will arrive later Thursday into
Friday. Models are indicating the potential for deepening low
pressure along this front as it approaches the coast, which is an
ingredient for very strong wind storms around here. Confidence in
the low pressure (and intense winds) is still low, but this is
something to keep an eye on. There will likely be a day or so break
after this front, then another system is due on Saturday. BTL/BPN

&&

.PREV DISCUSSION... /Issued 358 AM PST Tue Nov 22 2016/

DISCUSSION...The last vestige of upper ridging is helping to
generate some dense fog in West Side valleys this morning. A dense
fog advisory at NPWMFR has been issued for the Umpqua Basin near
Roseburg to highlight the challenging driving conditions. If dense
fog becomes more widespread in the Rogue Valley (right now just at
Medford airport), we will issue an advisory for this as well.
Typically, fog lifts before sunrise near Roseburg but can linger
longer in the Rogue Valley.

South winds will increase today ahead of a well-defined cold front
currently around 127W. Wind advisories at NPWMFR have been issued
for the Shasta Valley and portions of the East Side to account for
tightening south to north pressure gradients and solid 50kt 700mb
flow. Winds will become gusty in the Rogue Valley as well, but there
seems to be too much westerly component to winds aloft for it to
reach wind advisory criteria here.

Snow levels will drop sharply this afternoon and evening along the
front, bringing significant accumulating snows to the Cascades,
Siskiyous and Eastern Siskiyou. Snow levels will dip to pass level
at Siskiyou Summit on Interstate 5 late this afternoon/early
evening and the Cascades passes. Snowfall rates should be highest
in the evening per latest SREF ensemble output. Snow will
generally taper off on Wednesday, though some snow showers are
still possible in the Cascades with westerly flow aloft supporting
enhanced upslope precipitation there. Pre-Thanksgiving travelers
should plan accordingly and allow for extra time if crossing
mountain passes, especially early in the day. Winter Weather
Advisories at WSW should be consulted for more specifics on
timing, impacts, and safety actions to take.

Thursday, even though just a few days away, still presents some
challenges given some timing differences between the GFS/NAM and the
EC.  We have maintained the general idea from the previous shift,
bringing some accumulating snows into the Cascades. If the EC trends
weaker on this precipitation in the next run, and the GFS/NAM
maintain their drier solution, it's likely that snow amounts in
the forecast will lower substantially, so please stay tuned to the
forecast.

The front that will bring an extended period of windy conditions
across the forecast area Wednesday night through Thursday night,
will finally push through on Friday. This will bring heavy low
elevation rainfall and mountain snows. This should have
significant impacts to travel, so folks should plan to avoid
mountain travel during this time...and areas west of the Cascades
that will see heavy rain. SREF members still are showing quite a
wide variance in potential snow amounts, so confidence is low to
medium on snow accumulation at this time. Last but not least, heavy
rain could bring the Coquille River to flood stage late in the
week, and we will be monitoring this and could issue a flood watch
in the next few shifts.

Of note, Sunday afternoon has trended more favorable for travel in
recent model runs with good agreement between the EC and GFS.

Please see the previous discussion below for more details on the
active weather pattern ahead.

AVIATION...22/12Z TAF cycle...Fog and stratus with LIFR CIGS/Vis
have developed in the West Side valleys this morning. Any areas of
fog and low clouds should clear to VFR by late morning. There is the
potential for IFR conditions in fog in some of the East Side valleys
as well, including at KLMT, but confidence remains low due to high
level clouds. A strong front will bring gusty winds to much of the
area tomorrow, and rain will spread into the coast and Umpqua basin
during the afternoon, then to the Rogue valley and East Side by late
evening. Precipitation is expected to change over to snow at KLMT
after roughly 06Z. -BPN

Note: The ceilometer at FAA site KOTH remains out of service, so
there will be no ceiling observations available generally between
the hours of 04Z and 14Z.

MARINE...Updated 200 AM PST Tuesday 22 November 2016...The next
week will be a very stormy period for the PacNW coastal waters,
with several strong frontal systems expected to pass through the
area one after the other. There appears to be no significant time
period in the next 7 days in which conditions decrease below small
craft advisory levels either from wind, wind waves, swell, or some
combination thereof.

The first front will bring widespread gales and very steep seas to
all waters beyond roughly 5 NM from shore and right up to shore near
Cape Blanco today. The formation of a coastal jet will lead to the
strongest winds and heaviest seas in the few hours prior to frontal
passage, which will likely be late morning to early afternoon. Winds
die down late Tuesday afternoon and night, but incoming fresh swell
will keep seas elevated through Wednesday.

The next front arrives Wednesday night into Thursday morning, and
appears as if it will be stronger than Tuesday's front. At least
gale force winds will accompany the front, with storm force winds
certainly possible, especially in the coastal jet near Cape Blanco.
In addition to the winds and seas associated with the front, a
background swell of around 20 feet may push combined seas up to 25
feet. Another very strong front will arrive later Thursday into
Friday. Models are indicating the potential for deepening low
pressure along this front as it approaches the coast, which is an
ingredient for very strong wind storms around here. Confidence in
the low pressure (and intense winds) is still low, but this is
something to keep an eye on. There will likely be a day or so break
after this front, then another system is due on Sunday. -BPN

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Wind Advisory from 3 PM this afternoon to 1 AM PST Wednesday for
     ORZ030-031.
     Small Craft Advisory until 4 PM PST this afternoon for ORZ022.
     Winter Weather Advisory from 4 PM this afternoon to 10 AM PST
     Wednesday ABOVE 4500 FEET for for ORZ027-028.

CA...Wind Advisory from 3 PM this afternoon to 1 AM PST Wednesday for
     CAZ085.
     Winter Weather Advisory from 4 PM this afternoon to 10 AM PST
     Wednesday ABOVE 4000 FEET for for CAZ082-083.
     Wind Advisory from noon today to 9 PM PST this evening for
     CAZ081.

Pacific Coastal Waters...Small Craft Advisory until 4 PM PST this afternoon
     for PZZ350-356-376.
     Gale Warning until 4 PM PST this afternoon for
     PZZ350-356-370-376.
     Small Craft Advisory for hazardous seas from 4 PM this afternoon
     to 7 PM PST Wednesday for PZZ350-356-370-376.

MAS/NSK/BPN/CC/BTL

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 2:45 AM PSTSmall Craft Advisory for Hazardous SeasMFR37 hr
Nov 22, 2:59 AM PSTDense Fog AdvisoryMFRCoos, Douglas4 hr
Nov 22, 2:26 PM PSTGale WatchMFR13 hr

Nearby

High Wind Watches in Oregon, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.